# SDR CA090422002

- Difficulty date: April 20, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: C2FS705706
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING O/H OF ACFT, TECH FOUND SMOKING RIVETS ON THE ACFT FRAME AT VERTICAL FIN ATTACH BRACKET, REMOVED BRACKET AND 6 OF 6 HOLES WERE CRACKED, BRACKET REPAIRED.
